Flots d'Anosov dont les feuilletages stables sont différentiables
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 2, pp. 251-270.
@article{ASENS_1987_4_20_2_251_0,
     author = {Ghys, \'Etienne},
     title = {Flots {d'Anosov} dont les feuilletages stables sont diff\'erentiables},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {251--270},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 20},
     number = {2},
     year = {1987},
     doi = {10.24033/asens.1532},
     zbl = {0663.58025},
     mrnumber = {89h:58153},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1532/}
}
TY  - JOUR
AU  - Ghys, Étienne
TI  - Flots d'Anosov dont les feuilletages stables sont différentiables
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1987
DA  - 1987///
SP  - 251
EP  - 270
VL  - 4e s{\'e}rie, 20
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1532/
UR  - https://zbmath.org/?q=an%3A0663.58025
UR  - https://www.ams.org/mathscinet-getitem?mr=89h:58153
UR  - https://doi.org/10.24033/asens.1532
DO  - 10.24033/asens.1532
LA  - fr
ID  - ASENS_1987_4_20_2_251_0
ER  - 
%0 Journal Article
%A Ghys, Étienne
%T Flots d'Anosov dont les feuilletages stables sont différentiables
%J Annales scientifiques de l'École Normale Supérieure
%D 1987
%P 251-270
%V 4e s{\'e}rie, 20
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1532
%R 10.24033/asens.1532
%G fr
%F ASENS_1987_4_20_2_251_0
Ghys, Étienne. Flots d'Anosov dont les feuilletages stables sont différentiables. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 2, pp. 251-270. doi : 10.24033/asens.1532. http://www.numdam.org/articles/10.24033/asens.1532/

[An] D. V. Anosov, Geodesic Flows on Compact Riemannian Manifolds of Negative Curvature (Proc. Steklov. Math. Inst. A.M.S. Translations, 1969).

[Ar] V. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir, Moscou, 1980. | MR | Zbl

[B] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms (Lecture Notes in Math., n° 470, 1975, Springer). | MR | Zbl

[BK] K. Burns et A. Katok, en collaboration avec W. Ballman, M. Brin, P. Elerbein et R. Osserman, Manifolds with Non Positive Curvature (Ergod. and Dynam. Syst., vol. 5, 1985, p. 307-317). | Zbl

[FO] J. Feldman et D. Ornstein, Semirigidity of Horocycle Flows Over Compact Surfaces of Variable Negative Curvature, preprint.

[F] D. Fried, Transitive Anosov Flows and Pseudo-Anosov Maps (Topology, vol. 22, n° 3, 1983, p. 299-303). | MR | Zbl

[G] E. Ghys, Flots d'Anosov sur les 3-variétés fibrés en cercle [Ergod. Th. and Dynam. Sys., (4), 1984, p. 67-80]. | MR | Zbl

[Go] S. Goodman, Dehn Surgery on Anosov Flows, Geometric Dynamics (Lecture Notes in Math., Springer, n° 1007, p. 300-307). | MR | Zbl

[HA] A. Haefliger, Groupoïdes d'holonomie et classifiants (Astérisque, vol. 116, 1984, p. 70-97). | MR | Zbl

[H-T] Handel et W. Thruston, Anosov Flows on New 3-Manifolds (Inv. Math., vol. 59, 1980, p. 95-103). | MR | Zbl

[He] J. Hempel, 3-Manifolds (Annals of Mathematics Studies, n° 86, Princeton University Press, 1976). | MR | Zbl

[HPS] M. Hirsch, C. Pugh et M. Shub, Invariant Manifolds (Lecture Notes in Math., n° 583, 1977, Springer). | MR | Zbl

[HK] S. Hurder et A. Katok, Differentiability, Rigidity and Godbillon-Vey Classes for Anosov Flows, Preprint. | Zbl

[M] Y. Mitsumatsu, A Relation Between the Topological Invariance of the Godbillon-Vey Class and the Differentiability of Anosov Foliations (Advanced Studies in Pure Math., vol. 5, 1985). | MR | Zbl

[O] P. Orlik, Seifert Manifolds (Lecture Notes in Math., n° 291, Springer-Verlag, 1972). | MR | Zbl

[P] J. Plante, Anosov Flows, Transversely Affine Foliations and a Conjecture of Verjovsky [J. London. Math. Soc., (2), 23, 1981, n° 2, p. 359-362]. | MR | Zbl

[RV] F. Raymond et T. Vasquez, 3-Manifolds Whose Universal Coverings Are Lie Groups (Topology and its Applications, vol. 12, 1981, p. 161-179). | MR | Zbl

[T] W. Thurston, The Geometry and Topology of 3-Manifolds, chap. 4 and 5, Princeton Lectures Notes.

Cited by Sources: